MathSciNet Relay Station
MathSciNet bibliographic data
MR163927 (29 #1226) 13.93 (16.00)
Sharpe, D. W. On certain polynomial ideals defined by matrices. Quart. J. Math. Oxford Ser. (2) 15 1964 155–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement